# SDR BAGA2024100100002

- Difficulty date: October 1, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N116BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 1900010
- Aircraft time: 41,019 hours, 20,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340022
- Part serial: 002349
- Condition: Failed
- Location: Zone 200
- Part time: 3,003 hours, 2,080 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMRG BATT FAULT ON EICAS - RH AFT ELPU FAILED - REMOVED AND REPLACED RH AFT ELPU.
